Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 948590, 10 pages
http://dx.doi.org/10.1155/2010/948590
Research Article

Robust Exponential Converge Controller Design for a Unified Chaotic System with Structured Uncertainties via LMI

Department of Electrical Engineering, National Chin-Yi University of Technology, Taichung 41101, Taiwan

Received 1 September 2009; Revised 23 February 2010; Accepted 21 April 2010

Academic Editor: Antonia Vecchio

Copyright © 2010 Neng-Sheng Pai and Her-Terng Yau. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Neng-Sheng Pai and Her-Terng Yau, “Robust Exponential Converge Controller Design for a Unified Chaotic System with Structured Uncertainties via LMI,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 948590, 10 pages, 2010. doi:10.1155/2010/948590